| Catalog Number |
C7000 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This is 4 of 4 reports for the console (b)(6) used in prior/subsequent surgeries to the (b)(6) 2025 surgery, and linked to mfg report nos: 3006697299-2026-00002, 3006697299-2026-00003, 3006697299-2026-00004.A facility reported multiple touchscreen malfunctions were reported on two consoles (b)(6).The touchscreen intermittently froze during surgical procedures, preventing the operator from adjusting settings.The failures occurred across multiple patients and multiple procedures.A temporary recovery was consistently achieved by turning the device off and on, which restored touch functionality for a limited period.Both consoles were used alternately depending on which one was functioning at a given moment.This report is because the facility mentioned recurrence that serial# (b)(6) was involved in several surgeries.Per facility, ¿the issue occurred in procedures after (b)(6) 2025 and had likely occurred even before that date.For the subsequent procedures, this caused some delay each time.We did not time it precisely, but we estimate that this also caused approximately 45 minutes of delay per procedure.¿ no patient injuries were reported in any of the procedures.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h7, h9, h11.The cusa clarity console (c7000) was evaluated in the field: device history record (dhr) - the dhr was reviewed, and no anomalies were observed during manufacture or packaging that could be associated with the complaint incident.Failure analysis - the reported failure "touch screen failure" was confirmed during a field service visit.Root cause - corrective and preventative action (capa) is currently open relating to frozen screen on clarity consoles and the root cause is under investigation.
Event or Problem Description
N/a.